# SDR ABXA080218

- Difficulty date: August 9, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 47,428 hours, 39,209 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Condition: Missing
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR TRUNNION DOOR FITTING ON TOP OF STRUT MISSING AFT BOLT AND ATTACHING HARDWARE.  INSTALLED CORRECT HARDWARE PER IPC 32-12-01-5, SHEET 2 AND AMM 32-12-06.  (BOLTS 2 EA-BACB30LJ6U15).  (S)
